# SDR SWAA2012122710909

- Difficulty date: December 19, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 50,377 hours, 29,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W BULKHEAD VERTICAL PRESSURE WEB CRACKED AT BS 540, LBL 42.83, 2.5".   REPAIRED WEB IAW SRM.
